# SDR CA091207003

- Difficulty date: December 4, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2701 · Control Column Section
- Part: Switch
- Part number: 135L135R
- Condition: Shorted
- Location: Stick Grip
- Part time: 190 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) THERE IS A POSSIBILITY OF A SHORT CIRCUIT OF WIRING IN THE STICK GRIP ASSY.  IF THE AIP DISC SWITCH IS INSTALLED AT A CERTAIN ANGLE AND THE TERMINALS ARE LEFT TOO LONG, IT CAN CONTACT THE PTT SWITCH AND CAUSE THE GRIP TO GET QUITE HOT.  THIS HAPPENED AND DID NOT CAUSE ANY VISIBLE ARCING OR TRIP ANY CIRCUIT BREAKERS.
